# SDR CALA2025102410482

- Difficulty date: October 22, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 82,013 hours, 34,428 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L PRESSURE LOW SERVICED L1 DOOR DAMPER REF AMM 52-10-00-614-001-A
